Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Pain (1994); Inadequate Osseointegration (2646)
Date of Event
08/16/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4010swc was removed on (b)(6) 2017 due to loss of integration four years and two months after implantation.The doctor indicated that bone resorption, peri-implantitis, and patient pain caused the implant removal.The patient has history of diabetes and hypertension and has been recovered without complications.